Alert archive / Nebraska / Winter Storm Watches in 2012
Winter Storm Watch 3, NWS North Platte, NE
NWS North Platte, NE issued this winter storm watch at Dec 17, 2012, 7:53 PM MST for 7 counties in Nebraska. It took effect at Dec 19, 2012, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 17, 2012, 7:53 PM MST (02:53 UTC)
- In effect from
- Dec 19, 2012, 5:00 AM MST
- Expired
- Dec 18, 2012, 12:20 PM MST
- In force
- Issued by
- NWS North Platte, NE
Counties Chase County, NE, Deuel County, NE, Frontier County, NE, Hayes County, NE, Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2192 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268 WWUS43 KLBF 180253 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 853 PM CST MON DEC 17 2012 ...A WINTER STORM SYSTEM WILL MOVE EAST INTO THE CENTRAL PLAINS WEDNESDAY... .AS A STORM SYSTEM MOVE EAST INTO THE PLAINS...SNOW WILL DEVELOP WEDNESDAY MORNING...AND CONTINUE THROUGH WEDNESDAY AFTERNOON. THE SNOW SHOULD BY WEDNESDAY EVENING. SOME BLOWING AND DRIFTING SNOW IS POSSIBLE. NEZ058-069>071-181100- /O.NEW.KLBF.WS.A.0003.121219T1200Z-121220T0600Z/ PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 853 PM CST MON DEC 17 2012 /753 PM MST MON DEC 17 2012/ ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * TIMING...SNOW WILL BEGIN WEDNESDAY MORNING...AND THEN CONTINUE WEDNESDAY AFTERNOON. THE SNOW SHOULD END BY EARLY WEDNESDAY EVENING. * SNOW ACCUMULATIONS...4 TO 7 INCHES OF SNOW ACCUMULATION IS POSSIBLE. * WIND...NORTH WINDS OF 15 TO 25 MPH WITH SOME HIGHER GUSTS WILL CREATE SOME BLOWING AND DRIFTING SNOW. * IMPACTS...TRAVEL MAY BECOME DIFFICULT...ESPECIALLY IN OPEN AREAS DUE TO RESTRICTED VISIBILITY IN FALLING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TAYLOR
2 follow-up statements
266 WWUS43 KLBF 180858 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 258 AM CST TUE DEC 18 2012 ...WINTER STORM CONDITIONS INCLUDING SNOW AND BLOWING SNOW POSSIBLE WEDNESDAY... .A TROUGH OF LOW PRESSURE WILL CROSS THE CENTRAL AND SOUTHERN ROCKIES TONIGHT. AS THIS FEATURE TRACKS EAST ACROSS THE CENTRAL AND SOUTHERN PLAINS WEDNESDAY...ACCUMULATING SNOW AND BLOWING SNOW WILL DEVELOP ACROSS CENTRAL AND SOUTHERN NEBRASKA. ACROSS FAR SOUTHWESTERN NEBRASKA...THE POTENTIAL EXISTS FOR 4 TO 7 INCHES OF SNOW ON WEDNESDAY...WITH THE HEAVIEST SNOWS...POSSIBLE SOUTH OF INTERSTATE 80. IN ADDITION TO SNOW...STRONG NORTHERLY WINDS MAY DEVELOP ON WEDNESDAY AFTERNOON...WHICH MAY LEAD TO BLOWING AND DRIFTING OF SNOW ESPECIALLY IN OPEN AREAS. NEZ056-057-059-182100- /O.EXA.KLBF.WS.A.0003.121219T1200Z-121220T0600Z/ DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... NORTH PLATTE 258 AM CST TUE DEC 18 2012 /158 AM MST TUE DEC 18 2012/ ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * TIMING...SNOW WILL BEGIN WEDNESDAY MORNING...AND THEN CONTINUE INTO WEDNESDAY AFTERNOON. THE SNOW SHOULD END EARLY WEDNESDAY EVENING. * SNOW ACCUMULATIONS...3 TO 6 INCHES OF SNOW ACCUMULATION IS POSSIBLE...WITH THE HEAVIEST ACCUMULATIONS ACROSS THE SOUTHEASTERN NEBRASKA PANHANDLE. * WIND...NORTH WINDS OF 15 TO 25 MPH...WITH GUSTS TO 30 MPH ARE POSSIBLE. * IMPACTS...TRAVEL MAY BECOME DIFFICULT WEDNESDAY...ESPECIALLY IN OPEN AREAS DUE TO RESTRICTED VISIBILITY IN FALLING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NEZ058-069>071-182100- /O.CON.KLBF.WS.A.0003.121219T1200Z-121220T0600Z/ PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 258 AM CST TUE DEC 18 2012 /158 AM MST TUE DEC 18 2012/ ...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * TIMING...SNOW WILL BEGIN WEDNESDAY MORNING...AND THEN CONTINUE WEDNESDAY AFTERNOON. THE SNOW SHOULD END BY EARLY WEDNESDAY EVENING. * SNOW ACCUMULATIONS...4 TO 7 INCHES OF SNOW ACCUMULATION IS POSSIBLE WITH THE HEAVIEST ACCUMULATIONS POSSIBLE ACROSS PERKINS...CHASE...AND SOUTHERN PORTIONS OF HAYES AND FRONTIER COUNTIES. * WIND...NORTH WINDS OF 15 TO 25 MPH WITH SOME HIGHER GUSTS TO 35 MPH WILL CREATE SOME BLOWING AND DRIFTING SNOW. * IMPACTS...TRAVEL MAY BECOME DIFFICULT WEDNESDAY...ESPECIALLY IN OPEN AREAS DUE TO RESTRICTED VISIBILITY IN FALLING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CLB
626 WWUS43 KLBF 181920 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 120 PM CST TUE DEC 18 2012 ...WINTER STORM CONDITIONS INCLUDING SNOW AND BLOWING SNOW ARE EXPECTED WEDNESDAY AND POSSIBLY INTO WEDNESDAY EVENING... .A STORM SYSTEM IS EXPECTED TO CROSS THE CENTRAL PLAINS WEDNESDAY AND WILL GENERATE WIDESPREAD SNOW. INCREASING WIND IS ALSO EXPECTED TO GENERATE BLOWING AND DRIFTING IN AREAS. NEZ058-069>071-191045- /O.UPG.KLBF.WS.A.0003.121219T1200Z-121220T0600Z/ /O.NEW.KLBF.WS.W.0003.121219T1200Z-121220T0300Z/ PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 120 PM CST TUE DEC 18 2012 /1220 PM MST TUE DEC 18 2012/ ...WINTER STORM WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM CST /8 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM CST /8 PM MST/ WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW WILL BEGIN WEDNESDAY MORNING...AND THEN CONTINUE WEDNESDAY AFTERNOON. THE SNOW SHOULD END BY EARLY WEDNESDAY EVENING. * SNOW ACCUMULATIONS...4 TO 7 INCHES OF SNOW ACCUMULATION IS EXPECTED ACROSS PERKINS...CHASE...HAYES AND FRONTIER COUNTIES WITH THE HEAVIER ACCUMULATIONS SOUTH OF STATE HIGHWAY 23. * WIND...NORTH WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL CREATE SOME BLOWING AND DRIFTING SNOW. * IMPACTS...TRAVEL MAY BECOME DIFFICULT WEDNESDAY...ESPECIALLY IN OPEN AREAS DUE TO RESTRICTED VISIBILITY IN FALLING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED. STRONG WINDS ARE ALSO EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ NEZ056-057-059-191045- /O.UPG.KLBF.WS.A.0003.121219T1200Z-121220T0600Z/ /O.NEW.KLBF.WW.Y.0012.121219T1200Z-121220T0300Z/ DEUEL-KEITH-LINCOLN- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA... NORTH PLATTE 120 PM CST TUE DEC 18 2012 /1220 PM MST TUE DEC 18 2012/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM CST /8 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM CST /8 PM MST/ WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW WILL BEGIN WEDNESDAY MORNING...POSSIBLY CONTINUING INTO WEDNESDAY EVENING. * SNOW ACCUMULATIONS...3 TO 5 INCHES OF SNOW ACCUMULATION IS EXPECTED WITH THE HEAVIER ACCUMULATIONS ALONG THE INTERSTATE 80 CORRIDOR. * WIND...NORTH WINDS OF 15 TO 25 MPH...WITH GUSTS TO 30 MPH ARE POSSIBLE. * IMPACTS...TRAVEL MAY BECOME DIFFICULT WEDNESDAY...ESPECIALLY IN OPEN AREAS DUE TO RESTRICTED VISIBILITY IN FALLING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ NEZ022-035>038-191045- /O.NEW.KLBF.WW.Y.0012.121219T1200Z-121220T0300Z/ GARDEN-ARTHUR-MCPHERSON-LOGAN-CUSTER- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...TRYON...STAPLETON... BROKEN BOW 120 PM CST TUE DEC 18 2012 /1220 PM MST TUE DEC 18 2012/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM CST /8 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 9 PM CST /8 PM MST/ WEDNESDAY. * TIMING...SNOW WILL BEGIN WEDNESDAY MORNING...POSSIBLY CONTINUING INTO WEDNESDAY EVENING. * SNOW ACCUMULATIONS...2 TO 4 INCHES OF SNOW ACCUMULATION IS EXPECTED. * WIND...NORTH WINDS OF 15 TO 25 MPH...WITH GUSTS TO 30 MPH ARE POSSIBLE. * IMPACTS...TRAVEL MAY BECOME DIFFICULT WEDNESDAY...ESPECIALLY IN OPEN AREAS DUE TO RESTRICTED VISIBILITY IN FALLING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ SPRINGER
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter storm watch went out at Dec 17, 4:14 PM MST, 3 hours 39 minutes earlier.
Area forecast discussion, Dec 17, 4:14 PM MST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 514 PM CST MON DEC 17 2012 .AVIATION... VISUAL FLIGHT RULES FOR TERMINALS KLBF AND KVTN THROUGH 19/00Z WEDNESDAY. THE LOW STRATUS NEAR KONL WILL CONTINUE TO MOVE SLOWLY EAST OVERNIGHT AS A SURFACE LOW MOVES EAST ACROSS SOUTHERN SOUTH DAKOTA. THIS WILL ALSO BRING A PERSISTENT SOUTHWEST TO WEST WIND NEAR 10KT TO KVTN AND KLBF. SCATTERED CLOUD HEIGHTS AOA 8 KFT WITH CLEARING OVERNIGHT. OTHERWISE SKC TO SCT200 AFTER 12Z. && .PREV DISCUSSION... /ISSUED 349 PM CST MON DEC 17 2012/ DISCUSSION... THE STORM OF INTEREST IS RAPIDLY APPROACHING THE PACIFIC NORTHWEST COAST. MODELS AND TIMING TOOLS INDICATE THE DISTURBANCE IS MOVING EAST SOUTHEAST AT 30KTS AND WILL CONTINUE SO THROUGH WEDNESDAY NIGHT. SOME MODEL SOLNS ARE SOUTH...NORTH...WETTER AND DRIER. THE ECMWF HAS BEEN THE MOST CONSISTENT FOCUSING THE BEST FORCING ACROSS SWRN NEB SOUTH OF INTERSTATE 80. THE GFS...NAM AND GEM HAVE BEEN WOBBLING NORTH AND SOUTH. THE ECM IS ALSO ABOUT 6 HOURS SLOWER THAN THE OTHER MODELS AND SHOWS THE DRIEST BOUNDARY LAYER MOISTURE AND PRODUCES THE LEAST QPF. THE GFS ENSEMBLE H700MB LOW TRACK AND QPF IS A REASONABLE COMPROMISE IN TERMS OF TIMING AND CAPTURING AREAS SOUTH OF NEBRASKA HIGHWAY 2 WITH SNOW. THE FEATURE OF INTEREST APPEARS TO BE VERY STRONG BUT FAST MOVING MID LEVEL FRONTOGENESIS AND DEFORMATION ALONG AND JUST NORTH OF THE H700MB LOW. IT IS STRONGLY TILTED POSITIVELY. THIS SHOULD PRODUCE A RELATIVELY NARROW BAND OF LIGHT TO MODERATE SNOW. THE NAM IS SHOWING HEAVY SNOW AS TEMPERATURES ARE VERY FAVORABLE FOR GROWTH AND THE DENDRITIC LAYER WILL BE DESCENDING AS COLD AIR FILLS IN BEHIND THE H7 LOW. THE QUICK MOTION OF THE STORM MAKES HEAVY SNOW LESS LIKELY. ONE THING ALL MODELS AGREE ON ARE WIND SPEEDS. A NRN STREAM DISTURBANCE MOVING THROUGH THE NRN PLAINS TUESDAY WILL TAP SOME ARCTIC AIR AND THIS WILL DROP SOUTH WEDNESDAY MORNING AND GET CAUGHT UP IN THE SFC CYCLONE. WIND SPEEDS WEDNESDAY AFTN SHOULD INCREASE TO 15 TO 25 MPH WITH SPEEDS APPROACHING 30 MPH ACROSS FAR SWRN NEB. MOST OF THE SNOW SHOULD BE OVER BY TIME THE WINDS COME UP BUT THATS PERFECT FOR BLOWING SNOW. THURSDAY THROUGH SATURDAY...A ZONAL FLOW TAKES OVER ALOFT PRODUCING CLEAR SKIES A GRADUAL MODERATION IN TEMPERATURES. THE WEATHER MAY BE QUIET IN NEBRASKA BUT A LARGE UPPER LEVEL RIDGE WILL BUILD ACROSS ALASKA SUPPORTING THE DEVELOPMENT OF A VERY LARGE ARCTIC HIGH PRESSURE SYSTEM. THIS HIGH WILL EVENTUALLY DROP SOUTH AND THE MODELS ARE HAVING TROUBLE TIMING THE EVENTUAL ARCTIC FRONTAL PASSAGE INTO NEBRASKA. TODAYS MODEL RUNS SUGGEST THE FRONT WILL DROP IN MONDAY...A DAY OR SO LATER THAN YESTERDAYS MODEL SOLNS. SO THERE IS A CHANCE OF SNOW MONDAY FOR UPSLOPE CONDITIONS. OTHERWISE THE FCST IS STRAIGHT FORWARD. THE ARCTIC DRAPE ACROSS NORTHEAST NEBRASKA WHILL REMAIN IN PLACE TONIGHT THROUGH 14Z TUESDAY ACCORDING TO THE RUC. SFC LOW PRESSURE WILL DROP SOUTHEAST ALONG THE FRONT TONIGHT. IT MAY EVEN REMAIN ON TUESDAY BUT THATS NOT INDICATED BY ANY MODEL. THE TANDEM EFFECT OF THE NRN STREAM LOW AND THE LOW DROPPING THROUGH NEB TONIGHT SHOULD LIFT THE ARCTIC FRONT AND CLOUDS NORTH TUESDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...NWS AVIATION...ROBERG
Hazardous weather outlook, Dec 17, 2:45 PM MST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 PM CST MON DEC 17 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-182145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 345 PM CST MON DEC 17 2012 /245 PM MST MON DEC 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT ANTICIPATED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY NIGHT AN AREA OF LOW PRESSURE WILL BEGIN TO MOVE OUT OF THE FOUR CORNERS REGION AND TRACK NORTHEAST ACROSS THE CENTRAL PLAINS. THE CURRENT STORM TRACK BRINGS A CHANCE FOR SNOW ACCUMULATIONS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA ON WEDNESDAY. AT THIS TIME...THE GREATEST THREAT FOR ACCUMULATING SNOW IS SOUTH OF A LINE FROM HAY SPRINGS IN SHERIDAN COUNTY...TO BARTLETT IN WHEELER COUNTY. IN THIS AREA...SNOW ACCUMULATIONS OF UP TO 4 INCHES ARE POSSIBLE...WITH THE HEAVIEST ACCUMULATION POTENTIAL ALONG AND SOUTH OF INTERSTATE 80. IN ADDITION...SURFACE WINDS ARE EXPECTED TO BE ON THE INCREASE WHICH COULD CREATE AREAS OF BLOWING SNOW AND CAUSE DIFFICULT TRAVEL CONDITIONS. PERSONS IN WESTERN AND NORTH CENTRAL NEBRASKA SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS REGARDING THIS POTENTIAL MID WEEK WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 12:20 PM MST | Winter Storm Warning | LBF | Chase, Custer, Deuel, Frontier, Hayes, Keith and 3 more | 33 hr |
| Dec 18, 12:20 PM MST | Winter Weather Advisory | LBF | Arthur, Blaine, Custer, Deuel, Garden, Garfield and 9 more | 32 hr |
Nearby
Winter Storm Watches in Nebraska, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.